Request file

Review/Citation:  DONATELLI, D., FEIREISL, Eduard, NOVOTNÝ, A. On incompressible limits for the Navier-Stokes system on unbounded domains under slip boundary conditions. emDiscrete and Continuous Dynamical Systems-Series B. /em 2010, 13(4), 783-798. ISSN 1531-3492. E-ISSN 1553-524X

Requested document:  Feireisl5.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Here. *